# SDR AALA20141102005

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 75,009 hours, 39,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FUSELAGE STATION 1155  BETWEEN LONGERONS 26 & 27 RT.  REMOVED CORROSION & INSTALLED REPAIR DOUBLER IAW ENGINEERING AUTHORIZATION MD80-53-037226.
